MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND
Catalog Number 659760V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Investigation results images in case show two rings that are discolored, melted and damaged (broken tines).Traceability could not be confirmed, dhr and retain investigations not completed.
 
Event or Problem Description
In this event it is reported that a palodent v3 univ 2 ring refil ring broke.No broken parts in the patient's mouth.No injury.

Brand Name
PALODENT V3 UNIV 2 RING REFIL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25435332
Report Number2515379-2026-00086
Device Sequence Number10358997
Product Code DZN
UDI-Device IdentifierD002659760V1
UDI-PublicD002659760V1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number659760V
Device Lot Number09739336
Distributor Facility Aware Date05/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown